# SDR ASAA1057615

- Difficulty date: March 27, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 4,664 hours, 1,396 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT OBSERVED RIGHT FWD OVERHEAT LIGHT WINDSHIELD ILLUMINATED, OBSERVED C/B POPPED P6 11.  VERIFIED FAULT WINDOW HEAT C/B TRIPPED RESET C/B PER 20 60 01 860 801.  PERFORMED WINDOW HEAT TEST IAW 30 41 11 710 801, NO FAULTS LOGGED.  GND VERIFICATION TEST SUCCESSFUL.
